# SDR CA970604001

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Worn
- Location: Bleed System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF CREW NOTED LIMITED AIRFLOW FROM THE AIR CONDITIONING PACKS AND NO PRESSURIZATION. AIRCRAFT RETURNED TO BASE. INSPECTION FOUND A BLEED SENSE LINE CHAFED AND WORN THROUGH AT A CLAMP LOCATION. THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
